| Catalog Number |
00-8775-032-02 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent initial left hip replacement.Subsequently, patient was revised approximately 16 years later due to a traumatic dislocation.The liner and head were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).D10: liner 20 degree elevated rim, #item 00632005032, #lot 61011117.Epoch composit ha coated 14 lt, #item 65407501401, #lot 60253623.Bone screw self-tapping, #item 00625006525, #lot 61035949.Shell porous with cluster, #item 65620005422, #lot 60949045.Therapy date: (b)(6) 2025.G2: country report source: australia.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
Follow up report.Updated: b4, b5, d2, g1, g3, g4, g6, h1, h2, h3, h4, h6.The product involved in the reported event was not returned for investigation; however, a picture was provided and reviewed showed the explanted head covered in bio-debris and what appears to be metal transfer on the surface of the outside diameter.It is not possible to ascertain if this occurred due to the reported dislocation or from removal of the head during revision surgery.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported products were reviewed for compatibility with no issues noted.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Radiographs were provided and reviewed by a radiologist.Review of the available records identified the following: there is subtle asymmetric positioning of the femoral head within the acetabular cup indicative of polyethylene liner wear.There also appears to be a small joint effusion.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information.